On parameterization design for linear observers

Gao, Zhiwei and So, Albert T. P. (2003) On parameterization design for linear observers. Journal of the Franklin Institute, 340 (2). pp. 87-102. ISSN 0016-0032

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1016/S0016-0032(03)00013-9


In this paper, the design of observers is further investigated via the parameterization technique. Two new observer parameterizations are addressed related to nonminimal reduced-order state observers. The known results in the references available can be obtained as particular results from the present parameterizations. For plants with input disturbances, parameterizations of estimation error dynamics are derived, providing useful tools for the design of robust optimal observers. An illustrative example is given for describing the parameterization procedure

Item Type: Article
Additional Information: observer design, parameterization technique, reduced-order observers, robust estimation
Subjects: H100 General Engineering
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Dr Zhiwei Gao
Date Deposited: 30 Oct 2012 10:14
Last Modified: 12 Oct 2019 19:05
URI: http://nrl.northumbria.ac.uk/id/eprint/10076

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics